# SDR QXEA2016080300508

- Difficulty date: July 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND ANGLE AT BS 712.375 BENEATH SEAT TRACK NR 9 DAMAGED.  FLOORBEAM REPLACED IAW SRM 51-42-05. ANGLE REPLACED IAW TASK CARD R/D 8/4-53-7648.
